I just recently got diagnosed with Fibromaylgia so I am farely new to all of this. I was put on Cymbalta for 2 months but after it not working my dr took me off and put me on Savella. I stopped taking the Cymbalta Sunday and started the Savella Monday night. It is now Tuesday afternoon and I am still experiencing horrible (im guessing) withdrawl symptoms. I am extremely dizzy, hot then cold, shaking, vomitting, and diarrhea. This is the 3rd day of this and i'm starting to wonder if I need to go to the ER. If anyone has experieced this please let me know im not alone, because this is becoming very untolerable.
Unfortunately, you sound like you are experiencing withdrawals from the Cymbalta. Your doctor should have tapered you off the Cymbalta not taken you off it cold turkey. If you were on a dose of 60 mgs, you can see if the doctor will prescribe the 30mg or even the 20 mg dose for you to take for awhile. You can NOT take it with Savella though so you would have to taper off the Cymbalta first then start the Savella once completely off the Cymbalta. I would like to give you an exact amount of time you will experience withdrawals if you decide to not taper, but I can't. It could take as much as 10 days to two weeks to feel better.
If you have further questions please post and keep in touch,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Oct 2009 • 3 answers
Posted 27 Mar 2010 • 1 answer
Posted 6 Jul 2011 • 1 answer
Posted 11 Nov 2011 • 1 answer
Posted 8 Feb 2012 • 3 answers